# SDR DHL2002365005

- Difficulty date: April 13, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS MWP LIGHT AND CHIMED, PERFORMED ABNORMAL PROCEDURES.  NO OTHER IRREGULARITIES.  CLEANED CONTACTS OF SWITCH BULK PIT DOOR, OPS CHECK OK  ACCORDING TO M/M 52-32-1.
